MathSciNet Relay Station
MathSciNet bibliographic data
MR1714768 31B20 (31C45 35J60)
Kilpeläinen, Tero Singular solutions to $p$-Laplacian type equations. Ark. Mat. 37 (1999), no. 2, 275–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement